MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX IMPLANT 3.75X15; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX IMPLANT 3.75X15; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.669
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Tissue Damage (2104)
Date of Event 07/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that 1 month after the dental implant and bridge were placed in ada site 10 in the mouth, the implant did not integrate in this over prepped site and was removed.A different implant was then placed.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.The dentist reported that immediate load procedure was performed.
 
Event or Problem Description
The clinician reported that 1 month after the dental implant and bridge were placed in ada site 10 in the mouth, the implant did not integrate in this overprepped site and was removed.A different implant was then placed.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.(b)(4).

Brand Name
CM TITAMAX EX IMPLANT 3.75X15
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7924092
Report Number3008261720-2018-04812
Device Sequence Number1526731
Product Code DZE
UDI-Device Identifier07898237569161
UDI-Public07898237569161
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101945
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/01/2018
Report Date (Section F) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2022
Device Catalogue Number109.669
Device Lot Number800311653
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/17/2018
Device Age1 MO
Event Location Other
Date Report to Manufacturer09/11/2018
Initial Date Received by Manufacturer 09/11/2018
Supplement Date Received by Manufacturer11/23/2018
Initial Report FDA Received Date10/01/2018
Supplement Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BRIDGE PLACEMENT; BRIDGE PLACEMENT; BRIDGE PLACEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR